# SDR ASAA2015030410886

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 32,547 hours, 9,718 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29603
- Condition: No Test
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TC 78273000 NR 2 ENGINE FAULT 77-20862 IS STILL ACTIVE.  ACFT GROUNDED. REPLACED NR 2 ENGINE T49.5 S3 PROBE, BOTTOM LEFT.  OPS CK GOOD, REF AMM 77-21-01.
